Journal of Symbolic Logic
- J. Symbolic Logic
- Volume 63, Issue 2 (1998), 543-548.
Some Two-Cardinal Results for O-Minimal Theories
We examine two-cardinal problems for the class of O-minimal theories. We prove that an O-minimal theory which admits some ($\kappa,\lambda$) must admit every ($\kappa',\lambda'$). We also prove that every "reasonable" variant of Chang's Conjecture is true for O-minimal structures. Finally, we generalize these results from the two-cardinal case to the $\delta$-cardinal case for arbitrary ordinals $\delta$.
J. Symbolic Logic, Volume 63, Issue 2 (1998), 543-548.
First available in Project Euclid: 6 July 2007
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Bays, Timothy. Some Two-Cardinal Results for O-Minimal Theories. J. Symbolic Logic 63 (1998), no. 2, 543--548. https://projecteuclid.org/euclid.jsl/1183745517